# SDR CA021202001

- Difficulty date: November 22, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cessna 441
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 6229682004
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) MOMENTARY INTERMITTENT FAILURE IN DESCENT. 'DPU FAILURE' MESSAGE WOULD BE SHOWN. AND IAT WOULD SHUTDOWN, THEN COME BACK ON LINE. NOTE: THIS IS THIRD TIME UNIT. HAS BEEN REMOVED AND SENT TO MANUFACTURER. MANUFACTURER HAS BEEN UNABLE TO DUPLICATE THE PROBLEM BUT NOW HAS SUPPLIED US WITH A REPLACEMENT UNIT.
